MAUDE Adverse Event Report: ZIMMER BIOMET, INC. AVENIR COMPLETE; INSTRUMENT, HIP

ZIMMER BIOMET, INC. AVENIR COMPLETE; INSTRUMENT, HIP
Catalog Number 574999050
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/02/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).G2: italy.Customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that during the procedure, the rasp broke.There was no harm or health impact to the patient.Attempts have been made and no further information is available.
 
Additional Manufacturer Narrative
(b)(4) this follow-up report is being submitted to relay additional information.The following sections were updated the following sections were corrected: d1.H6: proposed component code: mechanical (g04)- rasp.Visual examination of the returned product identified the post has fractured from the stem with visible wear to the post.The rasp was submitted for further analysis.Analysis determined the device possibly fractured due to bending overload.Medical records were not provided.A definitive root cause cannot be determined.This complaint was confirmed based on the returned, fractured device.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further information is available at the time of this report.

Brand Name
AVENIR COMPLETE
Common Device Name
INSTRUMENT, HIP
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key20450095
Report Number0001822565-2024-03265
Device Sequence Number20986741
Product Code LZO
UDI-Device Identifier00889024510159
UDI-Public(01)00889024510159(11)200326(10)64710731
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K182048
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number574999050
Device Lot Number64710731
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/02/2024
Supplement Date Received by Manufacturer03/05/2025
Initial Report FDA Received Date10/15/2024
Supplement Report FDA Received Date03/12/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/26/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown